# SDR CA190614021

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 46,159 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572700200
- Condition: Cracked
- Location: Frm 26
- Part time: 46,744 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLOSE UP, A CRACK WAS FOUND ON FRAME 26, PART NUMBER S53572700200. W/O 33426718 NR 00386 ORIGINATING TASK GEN-05-00-400-0002..ATR TO SUPPLY REPAIR (TC# 20190614021)
